Posted by BetweenDreams81 on May 2, 2012, at 18:41:35
In reply to Re: They Make it Sound So Easy... » ron1953, posted by gadchik on May 2, 2012, at 17:07:25
I agree! This one is a toughy! I (stupidly) tried to get off of it cold turkey, but I also decided to drop lithium at the same time (doubly stupid!) Words cannot express how physically sick I felt. Headache and neck pain that would not subside, soooo weak and listless I could barely get out of bed. I thought it was b/c of the lithium. Then I had a constant eye twich that stuck around for 4 days (I had already been w/o clonazepam for 10 days)...that's when I got more serious about researching benzo withdrawal--apparently not for the faint of heart! I read something about 'silent siezures' and freaked out about the twitching eye, and immediately took a clonazepam...symptoms of withdrawal gone w/in 24 hrs. Holy la Moly I wish you the very best in getting off of it. Whatever you do, don't go cold turkey!